On finite addition theorems
Structure theory of set addition, Astérisque no. 258  (1999), p. 109-127
@incollection{AST_1999__258__109_0,
     author = {S\'ark\H ozy, Andr\'as},
     title = {On finite addition theorems},
     booktitle = {Structure theory of set addition},
     editor = {Deshouilliers Jean-Marc and Landreau Bernard and Yudin Alexander A.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {258},
     year = {1999},
     pages = {109-127},
     zbl = {0969.11003},
     mrnumber = {1701190},
     language = {en},
     url = {http://www.numdam.org/item/AST_1999__258__109_0}
}
Sárkőzy, András. On finite addition theorems, in Structure theory of set addition, Astérisque, no. 258 (1999), pp. 109-127. http://www.numdam.org/item/AST_1999__258__109_0/

[1] N. Alon, Subset sums, J. Number Theory, 27, 1987, 196-205. | Article | MR 909836 | Zbl 0622.10042

[2] N. Alon and G. Freiman, On sums of subsets of a set of integers, Combinatorica, 8, 1988, 297-306. | Article | MR 981887 | Zbl 0666.10035

[3] F. Dyson, A theorem on the densities of sets of integers, J. London Math. Soc., 20, 1945, 8-14. | Article | MR 15074 | Zbl 0061.07408

[4] P. Erdős, On the representation of large integers as sums of distinct summands taken from a fixed set, Acta. Arith., 7, 1961/62, 345-354. | Article | MR 144846 | Zbl 0106.03805

[5] P. Erdős and G. Freiman, On two additive problems, J. Number Theory, 34, 1990, 1-12. | Article | MR 1039762 | Zbl 0697.10047

[6] P. Erdős, J.-L. Nicolas and A. Sárkőzy, On the number of partitions of n without a given subsum, II, Analytic Number Theory, Proceedings of a Conference in Honor of P. T. Bateman, B. C. Berndt et al. eds., Birkhäuser, Boston-Basel-Berlin, 1990, 205-234. | MR 1084182 | Zbl 0727.11038

[7] P. Erdős, J.-L. Nicolas and A. Sárkőzy, On the number of pairs of partitions of n without common subsums, Colloquium Math., 63, 1992, 61-83. | MR 1157897 | Zbl 0799.11044

[8] P. Erdős and A. Sárkőzy, On a problem of Straus, Disorder in Physical Systems (a volume in Honour of John M. Hammersley), G. R. Grimmett and D. J. Welsh eds., Clarendon Press, Oxford, 1990, 55-66. | Zbl 0725.11012

[9] P. Erdős and A. Sárkőzy, Arithmetic progression in subset sums, Discrete Mathematics, 102, 1992, 249-264. | Article | MR 1169145 | Zbl 0758.11007

[10] P. Erdős, A. Sárkőzy and C. L. Stewart, On prime factors of subset sums, J. London Math. Soc., 49, 1994, 209-218. | Article | MR 1260108 | Zbl 0841.11048

[11] J. Folkman, On the representation of integers as sums of distinct terms from a fixed sequence, Canadian J. Math, 18, 1966, 643-655. | Article | MR 199169 | Zbl 0151.03703

[12] G. A. Freiman, Foundations of a Structural Theory of Set Additions, Translations of Mathematical Monographs, 37, Amer. Math. Soc., Providence, RI. | MR 360496 | Zbl 0271.10044

[13] G. A. Freiman, New analytical results in subset-sum problem, Discrete Mathematics, 114, 1993, 205-218. | Article | MR 1217753 | Zbl 0849.11015

[14] G. A. Freiman, Sumsets and powers of 2 , Coll. Math. Soc. J. Bolyai, 60, 1992, 279-286. | MR 1218196 | Zbl 0796.11005

[15] H. Halberstam and H.-E. Richert, Sieve Methods, Academic Press, 1974. | MR 424730 | Zbl 0298.10026

[16] H. Halberstam and K. F. Roth, Sequences, Springer Verlag, Berlin, 1983. | Article | MR 687978 | Zbl 0498.10001

[17] A. Khintchin, Zur additiven Zahlentheorie, Math. Sb. N.S., 39, 1932, 27-34. | JFM 58.0159.07 | Zbl 0006.15503

[18] M. Kneser, Abschätzungen der asymptotischen Dichte von Summenmengen, Math. Z, 58, 1953, 459-484. | Article | MR 56632 | Zbl 0051.28104

[19] H. B. Mann, A proof of the fundamental theorem on the density of sums of sets of positive integers, Ann. Math., 43, 1942, 523-527. | Article | MR 6748 | Zbl 0061.07406

[20] M. B. Nathanson and A. Sárkőzy, Sumsets containing long arithmetic progressions and powers of 2 , Acta Arith., 54, 1989, 147-154. | Article | MR 1024423 | Zbl 0693.10040

[21] A. Sárkőzy, Finite addition theorems, I, J. Number Theory, 32, 1989, 114-130. | Article | MR 1002119 | Zbl 0674.10042

[22] A. Sárkőzy, Finite addition theorems, II, J. Number Theory, 48, 1994, 197-218. | Article | MR 1285539 | Zbl 0808.11011

[23] A. Sárkőzy, Finite addition theorems, III, Publ. Math. d'Orsay, 92-01, 105-122 | MR 1192813 | Zbl 0780.11008

[24] L. G. Schnirelmann Über additive Eigenschaften von Zahlen, Annals Inst. Polyt. Novocherkassk, 14, (1930), 3-28 | JFM 56.0892.02

L. G. Schnirelmann Über additive Eigenschaften von Zahlen, Math. Annalen, 107, 1933, 649-90. | Article | JFM 59.0198.01 | MR 1512821 | Zbl 0006.10402